# SDR 2002FA0000475

- Difficulty date: April 2, 2002
- Submitted: April 16, 2002
- Operation: General aviation
- Aircraft: N6322A
- Make and model: Beech F33A
- Aircraft serial: CE998
- Engine: Cont IO520BB
- System (JASC): 7414 · Magneto/Distributor
- Part: Brushes
- Condition: Worn
- Location: Magneto Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAGNETO REMOVED FROM ENGINE FOR 500 HOUR INSPECTION IAW MM.  REMOVED THE REAR COVER AND THE DISTRIBUTOR BLOCK FROM MAGNETO AND FOUND THE CARBON BRUSH WORN.  CARBON DUST WAS FOUND ON THE FLAT PART OF THE CAP.  THE WEARER ON THIS BRUSH IS ABOVE NORMAL FOR 500 HOURS. (PN M3004 BRUSH)
